Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Multiple Steady States in Homogeneous Separation Sequences

Author(s):

T.E. GŁttinger, M. Morari
Conference/Journal:

Industrial & Engineering Chemistry Research, vol. 35, pp. 4597-4611
Abstract:



Further Information
Year:

1996
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { G_tMor:1996:IFA_332,
    author={T.E. G{\"u}ttinger and M. Morari},
    title={{Multiple Steady States in Homogeneous Separation Sequences}},
    journal={Industrial \& Engineering Chemistry Research},
    year={1996},
    volume={35},
    number={},
    pages={4597--4611},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=332}
}
Permanent link